# SDR 2009FA0000909

- Difficulty date: August 12, 2009
- Submitted: October 26, 2009
- Operation: General aviation
- Aircraft: N3866A
- Make and model: Beech F33
- Aircraft serial: CD1236
- Engine: Cont IO520BB
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64621238A1
- Part serial: B041A196R
- Condition: Contaminated
- Location: Eng Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AT CRUISE, PILOT NOTICED SLOWER THAN NORMAL OPERATING SPEED WHICH COULD NOT BE INCREASED BY ADVANCING THE THROTTLE.  FUEL FLOW CONTINUED TO DECREASE WITHOUT THROTTLE MOVEMENT.  EMERGENCY LANDING WAS PERFORMED WITHOUT INCIDENT.  AFTER LANDING ENGIN CONTINUED TO RUN PROVIDING ENOUGH POWER TO TAXI TO RAMP TIE-DOWN AREA WHERE NORMAL SHUT DOWN PROCEDURE WAS INITIATED.  TEAR DOWN INSP OF ENGINE DRIVEN FUEL PUMP REVEALED CONTAMINATION IN VAPOR SEPARATOR HOUSING AND JET, CAUSING A PARTIAL BLOCKAGE WHICH IS CONSISTENT WITH OPERATOR SCENARIO OF REDUCING FUEL FLOW AND POWER LOSS.  (K)
